Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
E-Books/E-Docs
Author Borel, Armand, author.

Title Almost commuting elements in compact Lie groups / Armand Borel, Robert Friedman, John W. Morgan.

Publication Info. Providence, Rhode Island : American Mathematical Society, [2002]
2002

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (153 pages) : illustrations.
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; number 747
Memoirs of the American Mathematical Society ; no. 747.
Note "Volume 157, number 747 (third of 5 numbers)."
Bibliography Includes bibliographical references.
Note Description based on print version record.
Subject Lie groups.
Compact groups.
Root systems (Algebra)
Genre/Form Electronic books.
Added Author Friedman, Robert, 1955- author.
Morgan, John, 1946 March 21- author.
Other Form: Print version: Borel, Armand. Almost commuting elements in compact Lie groups. Providence, Rhode Island : American Mathematical Society, [2002] x, 136 pages ; 26 cm. Memoirs of the American Mathematical Society ; no. 747 9780821827925
ISBN 0821827928 (pbk. : alk. paper)
9780821827925
9781470403409 (e-book)

 
    
Available items only